# SDR 2008UALA02033

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM UPPER CAP AT BS 947.5 IS CORRODED FROM RBL12 TO LBL 24.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED: INSTALLED 'T' CHORD AND SPLICE ANGLE REPAIR.
